# SDR ASMF200411006

- Difficulty date: November 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 40,822 hours, 26,991 cycles
- Engine: Pwa JT8D219
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Condition: Failed
- Location: Nlg Steering
- Part time: 1,388 hours, 904 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING TAXING AND TAKE OFF, AIRCRAFT TURNED TO THE RT SIDE.  STEERING WAS CHECKED AND WHEELS WERE TURNED .5000 INCH TO THE RT SIDE OF STEERING INDICATOR CENTER. CABLES, PULLEYS, PRESSURE TIRES AND STEERING CONTROL VALVE TRIMMING PIN, WERE CHECKED, BEING ALL CORRECT. AIRCRAFT WAS SENT TO THE HANGAR AND STEERING CONTROL VALVE WAS REPLACED, DIRECTIONAL CONTROL SYSTEM TRIM WAS PERFORMED AND NOSE LANDING GEAR RT WHEEL WAS REPLACED, IAW MM 32-52-01, 32-51-00 AND 32-40-02, RESPECTIVELY, TESTS WERE CORRECT.
